Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS State College, PA

June 1, 2011York County, Pennsylvania

NWS State College, PA issued this special weather statement at Jun 1, 2011, 4:16 PM EDT for York County, Pennsylvania. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2011, 4:16 PM EDT (20:16 UTC)
Expired
Jun 1, 2011, 4:45 PM EDT
In force
29 min
Issued by
NWS State College, PA

County York County, PA

The radar

The Sterling radar (KLWX), 116 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2843 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WWUS81 KCTP 012016
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT WED JUN 1 2011

PAZ065-012045-
YORK PA-
416 PM EDT WED JUN 1 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK COUNTY...

AT 414 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHREWSBURY...MOVING
EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO 
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR 
FAWN GROVE AROUND 440 PM AND DELTA AROUND 450 PM.

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 9.

LAT...LON 3972 7678 3986 7670 3982 7634 3972 7624
      3971 7676

$$

FORECASTER: GARTNER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:46 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 1, 3:46 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
346 PM EDT WED JUN 1 2011

.SYNOPSIS...
A COLD FRONT MOVING SOUTHEAST ACROSS CENTRAL PENNSYLVANIA WILL
TRIGGER SCATTERED THUNDERSTORMS OVER THE LOWER SUSQUEHANNA VALLEY
LATE THIS AFTERNOON. SIGNIFICANTLY DRIER AND LESS HUMID AIR WILL
BE DIRECTED INTO THE STATE FROM NORTHWEST BEHIND THE FRONT. HIGH
PRESSURE WILL PROVIDE FAIR AND DRY WEATHER THROUGH THE REST OF THE
WEEK...WITH TEMPERATURES AVERAGING NEAR TO SLIGHTLY BELOW NORMAL.

&&

.NEAR TERM /THROUGH TONIGHT/...
WILL CANCEL MOST OF THE EXISTING SVR TSTM WATCH #410 WITH LATE
AFTN FCST PACKAGE. STORMS HAVE BEEN INGESTING EXTREME CAPES BUT
HAVE NOT BEEN ABLE TO SUSTAIN COHERENT UPDRAFTS...RESULTING IN
SPLITTING CELLS OR A RATHER QUICK STM DISSIPATION. IN
ADDITION...HIGH FZG LEVELS ARE ALSO LIMITING SVR HAIL ALOFT FROM
REACHING THE GROUND. THE DONAVON TECHNIQUE FOR 3/4 HAIL SUGGESTS
50DBZ CORES NEEDED TO BE AOA 35-40KFT. CIWS DATA SHOWS STORMS
EXITING THE CWA BY 21-22Z.

OBSERVATIONAL DATA SHOWS A VERY SHARP CONTRAST IN AIR MASS
MOVG INTO THE NW MTNS WITH THE DEWPT AT BFD 38F. THE DRY LOW PW
AIR WILL SWEEP ACRS THE REMAINDER OF THE STATE THIS EVE AND TNT
BEHIND A BRISK WNWLY WIND. LOWS WILL BE MUCH MORE COMFORTABLE
THAN THE RECENT MUGGY NGTS WITH MINS NEAR AVG FOR EARLY JUNE.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
HIGH PRES RIDGE WILL SLIDE NEWD ACRS THE ERN GRT LKS INTO CENTRAL
PA BY TOMORROW NGT. A TIGHT GRADIENT BTWN THE DEPARTING UPPER
TROUGH AND BUILDING RIDGE WILL AFFORD A GUSTY WNW WIND WITH AFTN
PEAK GUSTS ON THE ORDER OF 25-30KTS. HAVE COORDINATED WITH BOF
PARTNERS ON THE EXPECTED MARGINAL FIRE WX CONDITIONS AND WILL NOT
ISSUE ANY FIRE WX HEADLINES.

MAV/MET STILL SUGGESTING POTENTIAL FROST THUR NGT WITH FCST LOWS
AT BFD OF 30 AND 33F RESPECTIVELY. PWS ARE MUCH BELOW NORMAL AND
SYNOPTIC CONDS APPEAR FAVORABLE FOR DECENT RADIATIONAL COOLING.
WILL KEEP MENTION OF FROST IN HWO. LATER SHIFTS WILL NEED TO
MONITOR FOR POSSIBLE FROST HEADLINES.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MODEL AND ENSEMBLE GUIDANCE IS IN GOOD AGREEMENT ON THE LONG WAVE
PATTERN IN THE MEDIUM RANGE PD. THE ANOMALOUS/HOT MID LATITUDE
SUBTROPICAL RIDGE WILL RETROGRADE WWD INTO THE SRN PLAINS LEAVING
THE AREA IN A NW FLOW ALOFT. HPC PROGS SHOW A FNTL SYS PUSHING SWD
FROM THE GRT LKS INTO THE MID ATLC LATE SAT INTO SUNDAY...FOLLOWED
BY HIGH PRES FOR EARLY NEXT WEEK. THE SUBTROPICAL RIDGE MAY TRY TO
RETURN EWD BY THE END OF THE PERIOD WHICH WOULD FAVOR WARMER HIGHS
BY DY7-8.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE MORNING FOG AND HAZE HAS LIFTED...AS VSBYS HAVE RETURNED TO VFR
LEVELS AT ALL AIRFIELDS. THE PRIMARY CONCERN FOR TODAY WILL BE THE
DEVELOPMENT OF SCATTERED SHRA/TSRA ALONG A COLD FRONT. A BROKEN
LINE OF STORMS EMERGED PRIOR TO THE 18Z ISSUANCE AND HAS ALREADY
CLEARED THROUGH BFD. THESE STORMS AND ANY SUBSEQUENT STORMS WILL
MOVE RAPIDLY TO THE EAST...LEAVING THE AREA PRIOR TO 00Z.
INSTABILITY IS RATHER HIGH FOR MUCH OF THE STATE...WHICH COULD
CAUSE SOME OF THE STORMS TO BE SEVERE.

SKIES WILL CLEAR BEHIND THE COLD FRONT THIS EVENING AS HIGH
PRESSURE BUILDS IN. THE LIKELIHOOD FOR BR/HZ WILL DECREASE...AS
TEMPERATURES AND DEW POINTS DROP. HIGH PRESSURE WILL PERSIST
THROUGH THU...LEADING TO MAINLY DRY AND WIDESPREAD VFR CONDITIONS
FOR THE REMAINDER OF THE WORK WEEK. SCATTERED STORMS ARE EXPECTED
TO RETURN NEXT LATE FRI INTO SAT...AS LARGE RIDGE BUILDS EASTWARD.

OUTLOOK...
THU-FRI...VFR. NO SIG WX EXPECTED.
SAT-SUN...MAINLY VFR. AN ISOLATED SHOWER COULD OCCUR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...LAMBERT/STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...LAMBERT/KOZAR
Hazardous weather outlook, Jun 1, 3:55 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT WED JUN 1 2011

PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-063-
022000-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-
355 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ064>066-022000-
ADAMS-YORK-LANCASTER-
355 PM EDT WED JUN 1 2011

...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE IN STATE COLLEGE.

PAZ004>006-010-011-037-022000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-
355 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PATCHY FROST IS POSSIBLE THURSDAY NIGHT ACROSS THE NORTHERN
MOUNTAINS WITH TEMPERATURES DROPPING INTO THE MID 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MS

In the hours before

Special weather statement, Jun 1, 2:12 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT WED JUN 1 2011

PAZ058-059-011900-
LEBANON PA-SCHUYLKILL PA-
212 PM EDT WED JUN 1 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEBANON AND SOUTH
CENTRAL SCHUYLKILL COUNTIES THROUGH 3 PM EDT...

AT 210 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORT INDIANTOWN GAP...
MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LICKDALE AROUND 220 PM...FREDERICKSBURG
AROUND 230 PM...SUMMIT STATION AROUND 250 PM AND PORT CLINTON AROUND
300 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 83 AND
101.

LAT...LON 4057 7601 4058 7605 4051 7625 4051 7634
      4049 7643 4037 7624 4037 7625 4039 7664
      4040 7665 4048 7668 4053 7659 4062 7600

FORECASTER: LAMBERT
Special weather statement, Jun 1, 2:31 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
231 PM EDT WED JUN 1 2011

PAZ058-011915-
SCHUYLKILL PA-
231 PM EDT WED JUN 1 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND NORTHERN
PORTIONS OF SCHUYLKILL COUNTY THROUGH 315 PM EDT...

AT 227 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MCADOO TO FRACKVILLE TO MUIR...MOVING EAST AT 40 MPH.

WIND GUSTS TO 45 MPH AND ISOLATED OCCURRENCES OF DIME TO PENNY SIZE
HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR
TUSCARORA AROUND 240 PM...TAMAQUA AROUND 250 PM AND SNYDERS AROUND
300 PM.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 104 AND 139.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.

LAT...LON 4069 7583 4067 7594 4055 7653 4057 7657
      4092 7607 4091 7599 4081 7588 4074 7576

FORECASTER: LAMBERT
Special weather statement, Jun 1, 2:44 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT WED JUN 1 2011

PAZ057-059-066-011930-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
244 PM EDT WED JUN 1 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DAUPHIN...
NORTHEASTERN LANCASTER AND SOUTHERN LEBANON COUNTIES THROUGH 330 PM
EDT...

AT 238 PM EDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS WAS
LOCATED FROM MYERSTOWN TO PALMYRA...MOVING EAST AT 45 MPH.

WIND GUSTS TO 45 MPH AND ISOLATED OCCURRENCES OF DIME TO PENNY SIZE
HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR MOUNT
GRETNA AROUND 250 PM...CORNWALL AROUND 300 PM...KLEINFELTERSVILLE
AROUND 310 PM AND REAMSTOWN AROUND 320 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 290...I-81 BETWEEN
MILE MARKERS 77 AND 79.

LAT...LON 4020 7603 4020 7630 4025 7659 4036 7673
      4041 7655 4042 7631 4037 7623 4037 7621
      4021 7598

FORECASTER: LAMBERT
Special weather statement, Jun 1, 2:58 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT WED JUN 1 2011

PAZ064-065-011930-
ADAMS PA-YORK PA-
258 PM EDT WED JUN 1 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS AND YORK
COUNTIES...

AT 253 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DOVER
TO SEVEN STARS...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS
WILL BE NEAR HALLAM AND NEW OXFORD AROUND 310 PM...WRIGHTSVILLE
AROUND 320 PM AND WINDSOR AROUND 330 PM.

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 27.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 94...STATE ROAD 97.

LAT...LON 3972 7744 3990 7744 4008 7700 4005 7653
      3996 7649 3993 7644 3982 7635 3972 7635

FORECASTER: GARTNER
Special weather statement, Jun 1, 3:30 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
330 PM EDT WED JUN 1 2011

PAZ064>066-012015-
ADAMS PA-LANCASTER PA-YORK PA-
330 PM EDT WED JUN 1 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...LANCASTER AND
YORK COUNTIES...

AT 325 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MANCHESTER TO GETTYSBURG...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR LANDISVILLE AROUND 340 PM...EAST PETERSBURG AROUND 350
PM...ROTHSVILLE AROUND 400 PM...TERRE HILL AROUND 410 PM AND WILLOW
STREET AROUND 420 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 291 AND 295...I-83 BETWEEN
MILE MARKERS 1 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 15...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...
STATE ROAD 94...STATE ROAD 97...STATE ROAD 501.

LAT...LON 3986 7744 4010 7675 4020 7595 4014 7587
      4011 7593 4004 7593 3996 7599 3988 7598
      3972 7610 3972 7735

FORECASTER: GARTNER
Special weather statement, Jun 1, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT WED JUN 1 2011

PAZ065-012045-
YORK PA-
416 PM EDT WED JUN 1 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK COUNTY...

AT 414 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHREWSBURY...MOVING
EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
FAWN GROVE AROUND 440 PM AND DELTA AROUND 450 PM.

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 9.

LAT...LON 3972 7678 3986 7670 3982 7634 3972 7624
      3971 7676

FORECASTER: GARTNER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:55 AM EDTSpecial Weather StatementCTPMcKean, Warren80 min
Jun 1, 9:17 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Warren73 min
Jun 1, 10:23 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter52 min
Jun 1, 11:17 AM EDTSpecial Weather StatementCTPPotter28 min
Jun 1, 11:48 AM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan57 min
Jun 1, 12:16 PM EDTSpecial Weather StatementCTPColumbia29 min
Jun 1, 12:59 PM EDTSpecial Weather StatementCTPJuniata, Mifflin31 min
Jun 1, 1:18 PM EDTSpecial Weather StatementCTPBlair, Huntingdon57 min
Jun 1, 1:33 PM EDTSpecial Weather StatementCTPLebanon42 min
Jun 1, 1:42 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry63 min
Jun 1, 1:56 PM EDTSpecial Weather StatementCTPFulton34 min
Jun 1, 2:01 PM EDTSpecial Weather StatementCTPColumbia29 min
Jun 1, 2:12 PM EDTSpecial Weather StatementCTPLebanon48 min
Jun 1, 2:21 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill54 min
Jun 1, 2:31 PM EDTSpecial Weather StatementCTPSchuylkill44 min
Jun 1, 2:32 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, Fulton32 min
Jun 1, 2:44 PM EDTSpecial Weather StatementCTPLebanon46 min
Jun 1, 2:58 PM EDTSpecial Weather StatementCTPAdams, York32 min
Jun 1, 3:30 PM EDTSpecial Weather StatementCTPAdams, Lancaster, York45 min
Jun 1, 3:41 PM EDTSevere Thunderstorm WarningCTPLancaster, York34 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.